# SDR ASAA2019030528460

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,479 hours, 13,909 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 080147001991
- Condition: Failed
- Location: Apu
- Part time: 10,240 hours, 18,435 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF BLUE MAINT LIGHT ILLUMINATION WITH LOW OIL LEVEL FAULTS WHEN APU IS FULL.  GROUNDED - YES. REMOVED AND REPLACED APU OIL LEVEL SENSOR PER AMM 49-94-11. PERFORMED OIL LEVEL SENSOR INSTALLATION TEST, NO PROBLEMS FOUND.
